# SDR HYIA20200911001

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Aircraft time: 36,611 hours, 41,795 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 15,839 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE LIGHTED BOROSCOPE INSPECTION PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02R2 TO SATISFY AD2017-10-19, A CRACK WAS IDENTIFIED ON THE OUTBOARD RADIUS OF THE RIGHT HAND INBOARD NACELLE ATTACH FITTING (P/N: 5292029-22).  THIS CRACK MEASURES APPROXIMATELY 1.760 INCHES LONG AND ITS LOCATION IS CONSISTENT WITH OTHERS FOUND USING THIS SAME METHOD.  THIS FITTING HAS BEEN REMOVED AND REPLACED USING NEW SUPERSEDED P/N:5292029-30.
